Alert archive / Michigan / River Flood Warnings in 2011

River Flood Warning 41, NWS Detroit, MI

July 28, 2011Macomb County, Michigan

NWS Detroit, MI issued this river flood warning at Jul 28, 2011, 10:11 AM EDT for Macomb County, Michigan. It took effect at Jul 28, 2011, 2:00 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2011, 10:11 AM EDT (14:11 UTC)
In effect from
Jul 28, 2011, 2:00 PM EDT
Expired
Jul 28, 2011, 5:24 PM EDT
In force
3 hr
Issued by
NWS Detroit, MI
Flood severity
Minor

County Macomb County, MI

The radar

The Detroit radar (KDTX), 46 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Clinton River near Clinton Township (FSRM4).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04164000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WGUS43 KDTX 281411
FLWDTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 
1011 AM EDT THU JUL 28 2011

...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN...

  CLINTON RIVER...MILL CREEK
 
.HEAVY RAINFALL OF UP TO 6 INCHES FELL ACROSS THESE BASINS WEDNESDAY
AND WEDNESDAY NIGHT CAUSING THE SIGNIFICANT RISES.  THESE FORECAST
CRESTS TAKE INTO ACCOUNT AN ADDITIONAL FORECASTED BASIN AVERAGE
OF .8 INCHES OF RAINFALL TODAY AND TONIGHT.

MIC161-282211-
/O.NEW.KDTX.FL.W.0040.110729T0252Z-110730T1708Z/
/DEXM4.1.ER.110729T0252Z.110729T1200Z.110730T1108Z.NR/
1011 AM EDT THU JUL 28 2011

THE NATIONAL WEATHER SERVICE DETROIT/PONTIAC HAS ISSUED A

* FLOOD WARNING FOR 
  THE MILL CREEK AT DEXTER.
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 10 AM THURSDAY THE STAGE IS 10.4 FEET AND RISING.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST IS TO RISE ABOVE FLOOD STAGE BY TONIGHT...
  AND CREST AROUND 12.7 FEET TOMORROW MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST
  OF 12.0 FEET ON FEB 10 2001.  

$$

MIC099-282210-
/O.NEW.KDTX.FL.W.0041.110728T1800Z-110729T0000Z/
/FSRM4.1.ER.110728T1800Z.110728T1800Z.110728T1800Z.NO/
1011 AM EDT THU JUL 28 2011

THE NATIONAL WEATHER SERVICE DETROIT/PONTIAC HAS ISSUED A

* FLOOD WARNING FOR 
  THE CLINTON RIVER IN STERLING HEIGHTS AND CLINTON TOWNSHIP..
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 10 AM THURSDAY THE STAGE IS 15.3 FEET AND RISING.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST IS TO CREST AROUND FLOOD STAGE THIS AFTERNOON.

$$
1 follow-up statement
328 
WGUS83 KDTX 282124
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
524 PM EDT THU JUL 28 2011



...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING...
   
   CLINTON RIVER
    

.RAINFALL OF AROUND AN INCH TONIGHT ACROSS THE BASIN IS POSSIBLE.
THIS MAY IMPEDE THE FALL OF THE RIVER OR CAUSE A SECONDARY RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND DONT DROWN.

&&

MIC099-282154-
/X.CAN.KDTX.FL.W.0041.000000T0000Z-110729T0000Z/
/FSRM4.1.ER.110728T1406Z.110728T1545Z.110728T1730Z.NO/
524 PM EDT THU JUL 28 2011

FLOOD WARNING DISCONTINUED FOR 
CLINTON RIVER IN STERLING HEIGHTS AND CLINTON TOWNSHIP.. 
* AT 5 PM THURSDAY THE STAGE IS 15.5 FEET AND FALLING.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 1 PM THURSDAY AND WILL CONTINUE
  TO FALL...THEREFORE...THE WARNING HAS BEEN CANCELLED.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at Jul 28, 7:29 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 28, 7:29 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
729 AM EDT THU JUL 28 2011

.AVIATION...

//DISCUSSION...

DOPPLER RADAR AND SATELLITE IMAGERY SHOW A BREAK IN THE SHOWER AND
THUNDERSTORM ACTIVITY MOVING IN OVER THE TAF SITES. WITH THE THUNDER
TO THE EAST OF THE AREA WILL LEAVE THUNDER OUT OF THE TAFS TODAY AND
ONLY INCLUDE SHOWERS FOR A FEW MORE HOURS AS A BREAK IN THE ACTION
WORKS ITS WAY EAST. THERE IS UNCERTAINTY THIS AFTERNOON AND THIS
EVENING WHEN SHOWERS AND THUNDERSTORMS WILL RESUME. THE LATEST
MODELS SHOW THE ACTIVITY RESUMING AROUND THE 01Z TIMEFRAME. WITH
UNCERTAINTY REGARDING THE THUNDERSTORM COVERAGE WILL INCLUDE CB IN
THE CLOUD GROUP WITH PREVAILING SHOWERS OVER THE TAF SITES. TIMING
WILL NEED TO BE ADJUSTED AS THE STORMS DEVELOP AND HEAD EAST TOWARDS
SOUTHEAST MICHIGAN WITH SUBSEQUENT TAF ISSUANCES.

FOR DTW...CONDITIONS WILL BOUNCE BETWEEN VFR/MVFR WITH CONTINUED
SHOWER ACTIVITY THIS MORNING. ABUNDANT MOISTURE WILL KEEP SKIES
OVERCAST THIS AFTERNOON WITH ANOTHER ROUND OF ACTIVITY EXPECTED
LATER THIS EVENING.

//DTW THRESHOLD THREATS...

* MEDIUM CONFIDENCE ADDITIONAL THUNDERSTORMS WILL HOLD OFF UNTIL
  01Z.

* HIGH CONFIDENCE IN CEILINGS REMAINING BELOW 5000 FEET ALL DAY
  TODAY.

&&

.PREV DISCUSSION...ISSUED 410 AM EDT THU JUL 28 2011

SHORT TERM...TODAY

AN IMPRESSIVE LINE OF THUNDERSTORMS HAS SET UP ACROSS THE SOUTHERN
GREAT LAKES REGION THIS MORNING WITH THUNDERSTORMS LINED UP FROM
CENTRAL LAKE ERIE BACK TO CENTRAL IOWA. THESE ELEVATED STORMS HAVE
DEVELOPED ALONG A LINE OF IMPRESSIVE MLCAPE VALUES AROUND 1 J/G AND
ASSOCIATED WITH A VIGOROUS SHORTWAVE TRACKING ACROSS THE REGION.
THIS INSTABILITY WILL MAINTAIN ITSELF THROUGH MUCH OF THE MORNING
HOURS AS THE UPSTREAM THUNDERSTORMS CONTINUE ON THEIR TRACK EAST
OVER SOUTHEASTERN MICHIGAN. GIVEN THE UPSTREAM RADAR TRENDS AND
FORECAST INSTABILITY TO MAINTAIN ITSELF WILL KEEP HIGH POP VALUES
THROUGH THE EARLY AFTERNOON HOURS. DESPITE MLCAPE VALUES INCREASING
TO NEAR 2 J/G LATER THIS MORNING...CAPE PROFILES WILL BE LONG AND
SKINNY WITH A NEARLY UNIDIRECTIONAL WIND PROFILE...THEREFORE NOT
MUCH SEVERE WEATHER IS EXPECTED FROM THIS ACTIVITY. WHAT IS EXPECTED
IS VERY HEAVY RAIN AND FLOODING AS PWAT VALUES REMAIN AT 2 TO 2.5
INCHES WITH LONG SKINNY CAPE...A UNIDIRECTIONAL WIND PROFILE...AND
TRAINING FROM UPSTREAM CONVECTION.

THE MODELS GIVE US A BIT OF A BREAK LATER THIS AFTERNOON AS THE
AFOREMENTIONED SHORTWAVE HEADS EAST. HOWEVER MODEL PERFORMANCE HAS
BEEN QUITE POOR SO WILL NOT FORECAST COMPLETELY DRY CONDITIONS AND
INSTEAD MAINTAIN HIGH CHANCY POPS AS IT IS CERTAINLY POSSIBLE THAT
CONVECTION COULD BE ONGOING THROUGHOUT THE DAY WITH CONTINUED MLCAPE
VALUES OF 1 TO 2 J/G DURING THE AFTERNOON HOURS. GIVEN THE ABUNDANT
THUNDERSTORM ACTIVITY AND CLOUD COVER EXPECTED TODAY LOWERED HIGH
TEMPERATURES A FEW DEGREES ACROSS THE AREA. IF THUNDERSTORMS
CONTINUE ALL DAY HIGHS COULD CERTAINLY STILL BE TOO HIGH...HOWEVER
IT WILL ONLY TAKE A BRIEF PERIOD OF A BREAK IN THE ACTION TO SOAR TO
NEAR 90 DEGREES. NEEDLESS TO SAY THE HIGH TEMPERATURE FORECAST FOR
TODAY IS VERY LOW CONFIDENCE GIVEN THE SCENARIOS OUTLINED ABOVE.

LONG TERM...TONIGHT THROUGH WEDNESDAY

THE ATMOSPHERE IS EXPECTED TO BECOME CAPPED TO ANY SURFACE BASED
CONVECTION THIS EVENING DUE TO NOCTURNAL BOUNDARY LAYER DECOUPLING.
ELEVATED INSTABILITY WILL BE AVAILABLE PROVIDED A MOIST COLUMN...WITH
BOTH THE NAM AND GFS SUGGESTING THAT UPWARDS OF 1250-1500 J/KG WILL
BE AVAILABLE. THERE IS A FAIR AMOUNT OF UNCERTAINTY AS TO HOW MUCH
CONVECTION WILL BE ONGOING AT 00Z TONIGHT. FORECAST CONFIDENCE THEN
INCREASES THAT MUCH OF THE CWA WILL BE AFFECTED BY SHOWERS AND
THUNDERSTORMS AFTER 3Z. GENERALLY SPEAKING...FORCING FOR CONVECTION
WILL BE SOMEWHAT OF A REPEAT FROM THIS PAST NIGHT. THE PLAYERS WILL
BE WAA/ISENTROPIC ASCENT...CONVERGENCE ON PERIPHERY OF A VEERED LOW
LEVEL JET AXIS AND CVA/POTENTIAL VORTICITY ADVECTION ASSOCIATED WITH
REMNANT CONVECTIVE VORTICITY MAXIMA. MODELS SEEM TO MAINTAIN
CONVECTION TODAY DOWNSTREAM OF THE CURRENT NEBRASKA/KANSAS
MCS...FOSTERING FURTHER DEVELOPMENT/INTENSIFICATION OVER SOUTHERN
LOWER MICHIGAN THIS EVENING. SEVERE POTENTIAL SHOULD BE LIMITED
AGAIN WITH MOIST ADIABATIC LAPSE RATES. 0-6KM BULK SHEAR VALUES WILL
BE HIGH AT 40 KNOTS WHICH IS ALWAYS A CAUSE FOR SOME CONCERN. THE
MOST PRESSING THREAT TONIGHT WILL BE TORRENTIAL RAINFALL...IN LIGHT
OF THE AMOUNTS THAT FELL ACROSS PORTIONS OF SOUTHEASTERN MICHIGAN
LAST NIGHT. THE MAIN AXIS OF INSTABILITY IN THE MODELS IS FORECASTED
TO SET UP OVER THE SOUTHERN HALF OF THE CWA...PRIMARILY I 69
SOUTHWARD.  TO AVOID CONFUSION..WILL LET THE CURRENT SET OF FLOOD
WARNINGS PLAY OUT. THE DAY SHIFT MAY WANT TO CONSIDER A FLASH FLOOD
WATCH FOR PORTIONS OF THE FORECAST AREA...ESPECIALLY IF EXPLICIT
CONVECTION/HI RESOLUTION RUNS COME TO SOME SORT OF CONSENSUS.

CONFLUENT UPPER LEVEL FLOW AND SURFACE RIDGING WILL ENCOMPASS THE
CWA FOR THE LATTER HALF OF FRIDAY. QUIET CONDITIONS ARE THEN
EXPECTED FOR A VAST MAJORITY OF THE UPCOMING WEEKEND. THE DRY
INBOUND AIRMASS...HIGH MIXING HEIGHTS...AND FULL JULY INSOLATION
SHOULD ALLOW FOR OVERACHIEVING HIGHS. EXPECT DAYTIME TEMPERATURES TO
RISE INTO THE UPPER 80S TO NEAR 90 FOR BOTH SATURDAY AND SUNDAY.
DEWPOINTS WILL BE RELATIVELY MODEST...WITH LOWER TO MIDDLE 60S
EXPECTED. A NICE CHANGE OF PACE.

MARINE...

LOW PRESSURE TRACKING THROUGH THE SOUTHERN GREAT LAKES WILL BRING
WIDESPREAD SHOWERS AND THUNDERSTORMS FROM LAKE HURON SOUTH TODAY. A
SECOND LOW PRESSURE SYSTEM WILL THEN TRACK THROUGH THE CENTRAL GREAT
LAKES...BRINGING ANOTHER ROUND OF ACTIVITY ACROSS THE ENTIRE AREA
TONIGHT AND INTO FRIDAY MORNING. HIGH PRESSURE WILL THEN BUILD BACK
INTO THE REGION IN THE WAKE OF THIS SECOND SYSTEM...BRINGING DRY
WEATHER FOR MUCH OF THE WEEKEND.

DO NOT ANTICIPATE ANY HEADLINES AS WINDS REMAIN RELATIVELY LIGHT (15
KNOTS OR LESS) THROUGHOUT MUCH OF THE PERIOD AND SOMEWHAT CHAOTIC IN
DIRECTION WITH THE PASSAGE OF THESE VARIOUS SYSTEMS...WHICH SHOULD
HELP INHIBIT MAJOR WAVE DEVELOPMENT.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

AVIATION.....KURIMSKI
SHORT TERM...KURIMSKI
LONG TERM....CB
MARINE.......KURIMSKI

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jul 28, 4:31 AM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
431 AM EDT THU JUL 28 2011

MIZ047>049-053>055-060>063-068>070-075-076-082-083-290845-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
431 AM EDT THU JUL 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A STATIONARY FRONTAL BOUNDARY WILL REMAIN IN PLACE OVER
SOUTHEASTERN MICHIGAN TODAY AND TONIGHT. THIS FRONTAL BOUNDARY IS
EXPECTED TO BRING ADDITIONAL ROUNDS OF THUNDERSTORMS TO MUCH OF
THE AREA. A WARM AND MOISTURE LADEN AIRMASS WILL PROVIDE THE FUEL
FOR THESE STORMS. NO ORGANIZED SEVERE WEATHER IS
EXPECTED...ALTHOUGH AN ISOLATED SEVERE STORM REMAINS POSSIBLE. THE
BIGGEST THREAT TODAY AND TONIGHT WILL BE TORRENTIAL RAINFALL. THE
POTENTIAL EXISTS FOR ADDITIONAL FLASH FLOODING ISSUES. STORMS
TODAY AND TONIGHT WILL TRACK TO THE EAST AT 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY MORNING ACROSS
SOUTHEASTERN MICHIGAN. THE STORMS ARE EXPECTED TO MOVE OUT OF THE
REGION EARLY IN THE DAY...SETTING THE STAGES FOR A WONDERFUL
AFTERNOON AND EVENING ON FRIDAY.

A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EXISTS SUNDAY NIGHT
ALONG AN APPROACHING FRONTAL BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-290845-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
431 AM EDT THU JUL 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

A STATIONARY FRONTAL BOUNDARY WILL REMAIN IN PLACE OVER
SOUTHEASTERN MICHIGAN TODAY AND TONIGHT. THIS FRONTAL BOUNDARY IS
EXPECTED TO BRING ADDITIONAL ROUNDS OF THUNDERSTORMS TO MUCH OF
THE AREA. A WARM AND MOISTURE LADEN AIRMASS WILL PROVIDE THE FUEL
FOR THESE STORMS. NO ORGANIZED SEVERE WEATHER IS
EXPECTED...ALTHOUGH AN ISOLATED SEVERE STORM REMAINS POSSIBLE. THE
BIGGEST THREAT TODAY AND TONIGHT WILL BE TORRENTIAL RAINFALL. THE
POTENTIAL EXISTS FOR ADDITIONAL FLASH FLOODING ISSUES. STORMS
TODAY AND TONIGHT WILL TRACK TO THE EAST AT 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY MORNING ACROSS
SOUTHEASTERN MICHIGAN. THE STORMS ARE EXPECTED TO MOVE OUT OF THE
REGION EARLY IN THE DAY...SETTING THE STAGES FOR A WONDERFUL
AFTERNOON AND EVENING ON FRIDAY.

A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EXISTS SUNDAY NIGHT
ALONG AN APPROACHING FRONTAL BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY AND TONIGHT.

CB

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Jul 28, 7:19 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
719 AM EDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     FLOOD            FLINT                   43.02N 83.69W
07/28/2011                   GENESEE            MI   NWS EMPLOYEE

            INTERSTATE 75...CORUNNA AND MILLER. ESTIMATED 18 INCHES
            OF WATER IN THE ROADWAYS.

&&

BEHNKE
Local storm report, Jul 28, 8:28 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
828 AM EDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       WILLIS                  42.16N 83.56W
07/28/2011  M4.75 INCH       WASHTENAW          MI   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL.

0800 AM     HEAVY RAIN       1 S CHELSEA             42.30N 84.02W
07/28/2011  M5.10 INCH       WASHTENAW          MI   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL.

0800 AM     HEAVY RAIN       FLINT                   43.02N 83.69W
07/28/2011  M5.30 INCH       GENESEE            MI   CO-OP OBSERVER

            14 HOUR RAINFALL TOTAL.

0800 AM     HEAVY RAIN       FARMINGTON HILLS        42.49N 83.38W
07/28/2011  M2.28 INCH       OAKLAND            MI   BROADCAST MEDIA

            15 HOUR RAINFALL TOTAL.

&&

DKOOK
Local storm report, Jul 28, 9:19 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
919 AM EDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HEAVY RAIN       STERLING HEIGHTS        42.58N 83.03W
07/28/2011  M2.00 INCH       MACOMB             MI   TRAINED SPOTTER

0800 AM     HEAVY RAIN       4 SSE NEWPORT           41.95N 83.28W
07/28/2011  M2.14 INCH       MONROE             MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       LAPEER                  43.05N 83.32W
07/28/2011  M0.96 INCH       LAPEER             MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       GOODRICH                42.92N 83.51W
07/28/2011  M5.51 INCH       GENESEE            MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       GROSSE POINTE FARMS     42.40N 82.89W
07/28/2011  M2.70 INCH       WAYNE              MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       4 NNW MILAN             42.13N 83.72W
07/28/2011  M5.70 INCH       WASHTENAW          MI   TRAINED SPOTTER

0800 AM     HEAVY RAIN       HEMLOCK                 43.42N 84.23W
07/28/2011  M2.30 INCH       SAGINAW            MI   TRAINED SPOTTER

0800 AM     HEAVY RAIN       1 W ANN ARBOR           42.28N 83.75W
07/28/2011  M2.95 INCH       WASHTENAW          MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       5 SSW CLARKSTON         42.67N 83.47W
07/28/2011  M3.46 INCH       OAKLAND            MI   OFFICIAL NWS OBS

            18 HOUR TOTAL AT THE NWS OFFICE IN WHITE LAKE

0800 AM     HEAVY RAIN       PONTIAC                 42.65N 83.29W
07/28/2011  M3.74 INCH       OAKLAND            MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       CHESANING               43.18N 84.12W
07/28/2011  M5.22 INCH       SAGINAW            MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       SAGINAW                 43.42N 83.95W
07/28/2011  M1.22 INCH       SAGINAW            MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       6 NNE DOWNTOWN DETROIT  42.41N 83.01W
07/28/2011  M2.23 INCH       WAYNE              MI   ASOS

            18 HOUR TOTAL AT DETROIT CITY AIRPORT

0800 AM     HEAVY RAIN       SE ROMULUS              42.22N 83.36W
07/28/2011  M3.48 INCH       WAYNE              MI   ASOS

            18 HOUR TOTAL AT DETROIT METRO AIRPORT

0800 AM     HEAVY RAIN       4 SSW FLINT             42.97N 83.74W
07/28/2011  M4.98 INCH       GENESEE            MI   ASOS

            18 HOUR TOTAL AT FLINT BISHOP AIRPORT

0800 AM     HEAVY RAIN       5 S CLARKSTON           42.66N 83.42W
07/28/2011  M3.07 INCH       OAKLAND            MI   ASOS

            18 HOUR TOTAL AT OAKLAND COUNTY AIRPORT

0800 AM     HEAVY RAIN       5 SSW CANTON            42.24N 83.53W
07/28/2011  M3.99 INCH       WAYNE              MI   ASOS

            18 HOUR TOTAL AT WILLOW RUN AIRPORT

0800 AM     HEAVY RAIN       2 E MERRILL             43.41N 84.30W
07/28/2011  M1.59 INCH       SAGINAW            MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       DURAND                  42.91N 83.99W
07/28/2011  M2.63 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       OWOSSO                  43.00N 84.18W
07/28/2011  M4.24 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       HOWELL                  42.61N 83.94W
07/28/2011  M2.61 INCH       LIVINGSTON         MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       WHITMORE LAKE           42.43N 83.75W
07/28/2011  M2.10 INCH       LIVINGSTON         MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       FARMINGTON              42.46N 83.38W
07/28/2011  M1.93 INCH       OAKLAND            MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       WEST BLOOMFIELD         42.57N 83.38W
07/28/2011  M2.40 INCH       OAKLAND            MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       EASTPOINTE              42.47N 82.96W
07/28/2011  M1.82 INCH       MACOMB             MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       SE ANN ARBOR            42.28N 83.73W
07/28/2011  M4.75 INCH       WASHTENAW          MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       MANCHESTER              42.15N 84.04W
07/28/2011  M2.40 INCH       WASHTENAW          MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       SALINE                  42.18N 83.78W
07/28/2011  M5.23 INCH       WASHTENAW          MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       DEARBORN                42.31N 83.21W
07/28/2011  M1.25 INCH       WAYNE              MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       WYANDOTTE               42.21N 83.16W
07/28/2011  M3.16 INCH       WAYNE              MI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       MILAN                   42.09N 83.68W
07/28/2011  M4.25 INCH       WASHTENAW          MI   CO-OP OBSERVER

&&

ADODSON
Local storm report, Jul 28, 9:44 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
944 AM EDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 SSE FLUSHING          42.99N 83.82W
07/28/2011  E5.34 INCH       GENESEE            MI   BROADCAST MEDIA

            24 HOUR RAINFALL TOTAL.

&&

DKOOK
Local storm report, Jul 28, 9:46 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
946 AM EDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 SSE FLUSHING          42.99N 83.82W
07/28/2011  M5.34 INCH       GENESEE            MI   BROADCAST MEDIA

            24 HOUR RAINFALL TOTAL.

&&

DKOOK
Local storm report, Jul 28, 9:50 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
950 AM EDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       BELLEVILLE              42.20N 83.48W
07/28/2011  M3.56 INCH       WAYNE              MI   COCORAHS

0800 AM     HEAVY RAIN       NEW BALTIMORE           42.68N 82.74W
07/28/2011  M1.46 INCH       MACOMB             MI   COCORAHS

0800 AM     HEAVY RAIN       SHELBY TOWNSHIP         42.67N 83.03W
07/28/2011  M2.11 INCH       MACOMB             MI   COCORAHS

0800 AM     HEAVY RAIN       CLINTION TOWNSHIP       42.59N 82.92W
07/28/2011  M1.97 INCH       MACOMB             MI   COCORAHS

0800 AM     HEAVY RAIN       MONROE                  41.92N 83.39W
07/28/2011  M0.98 INCH       MONROE             MI   COCORAHS

0800 AM     HEAVY RAIN       PLYMOUTH                42.37N 83.47W
07/28/2011  M1.86 INCH       WAYNE              MI   COCORAHS

0800 AM     HEAVY RAIN       YPSILANTI               42.24N 83.62W
07/28/2011  M3.89 INCH       WASHTENAW          MI   COCORAHS

0800 AM     HEAVY RAIN       CANTON                  42.31N 83.48W
07/28/2011  M1.91 INCH       WAYNE              MI   COCORAHS

0800 AM     HEAVY RAIN       LIVONIA                 42.40N 83.37W
07/28/2011  M1.63 INCH       WAYNE              MI   COCORAHS

0800 AM     HEAVY RAIN       LINDEN                  42.82N 83.78W
07/28/2011  M2.70 INCH       GENESEE            MI   COCORAHS

0800 AM     HEAVY RAIN       STERLING HEIGHTS        42.58N 83.03W
07/28/2011  M1.87 INCH       MACOMB             MI   COCORAHS

0800 AM     HEAVY RAIN       WHITE LAKE              42.65N 83.50W
07/28/2011  M2.90 INCH       OAKLAND            MI   COCORAHS

0800 AM     HEAVY RAIN       MILFORD                 42.59N 83.60W
07/28/2011  M3.22 INCH       OAKLAND            MI   COCORAHS

0800 AM     HEAVY RAIN       1 N FERNDALE            42.47N 83.13W
07/28/2011  M2.70 INCH       OAKLAND            MI   COCORAHS

0800 AM     HEAVY RAIN       WATERFORD               42.66N 83.39W
07/28/2011  M3.48 INCH       OAKLAND            MI   COCORAHS

0800 AM     HEAVY RAIN       ORTONVILLE              42.85N 83.44W
07/28/2011  M5.13 INCH       OAKLAND            MI   COCORAHS

0800 AM     HEAVY RAIN       COMMERCE                42.59N 83.49W
07/28/2011  M3.65 INCH       OAKLAND            MI   COCORAHS

&&

ADODSON

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 9:20 PM EDTAreal Flood AdvisoryDTXGenesee, Shiawassee4 hr
Jul 27, 11:09 PM EDTAreal Flood AdvisoryDTXWashtenaw4 hr
Jul 27, 11:09 PM EDTSevere Thunderstorm WarningDTXWashtenaw51 min
Jul 27, 11:55 PM EDTFlash Flood WarningDTXWashtenaw6 hr
Jul 28, 12:47 AM EDTAreal Flood AdvisoryDTXLivingston6 hr
Jul 28, 1:21 AM EDTFlash Flood WarningDTXMonroe, Wayne6 hr
Jul 28, 3:23 AM EDTAreal Flood AdvisoryDTXGenesee, Oakland, Saginaw, Shiawassee6 hr
Jul 28, 4:31 AM EDTFlash Flood WarningDTXGenesee, Saginaw, Shiawassee6 hr
Jul 28, 4:52 AM EDTFlash Flood WarningDTXOakland6 hr
Jul 28, 5:51 AM EDTAreal Flood WarningDTXWashtenaw8 hr
Jul 28, 6:01 AM EDTAreal Flood AdvisoryDTXMacomb4 hr
Jul 28, 7:04 AM EDTAreal Flood AdvisoryDTXWayne3 hr
Jul 28, 10:06 AM EDTAreal Flood WarningDTXGenesee, Oakland, Saginaw, Shiawassee4 hr
Jul 28, 10:11 AM EDTRiver Flood WarningDTXWashtenaw25 hr
Jul 28, 3:16 PM EDTFlash Flood WatchDTXGenesee, Lapeer, Lenawee, Livingston, Macomb, Monroe and 6 more16 hr

Nearby

River Flood Warnings in Michigan, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.